Следене
Chao Xia
Chao Xia
Потвърден имейл адрес: xmu.edu.cn - Начална страница
Заглавие
Позовавания
Позовавания
Година
A characterization of the Wulff shape by an overdetermined anisotropic PDE
G Wang, C Xia
energy 22, 13, 2011
962011
Isoperimetric type problems and Alexandrov–Fenchel type inequalities in the hyperbolic space
G Wang, C Xia
Advances in Mathematics 259, 532-556, 2014
742014
Uniqueness of stable capillary hypersurfaces in a ball
G Wang, C Xia
Mathematische Annalen 374, 1845-1882, 2019
732019
A Generalization of Reilly's Formula and its Applications to a New Heintze–Karcher Type Inequality
G Qiu, C Xia
International Mathematics Research Notices 2015 (17), 7608-7619, 2015
612015
Blow-up analysis of a Finsler–Liouville equation in two dimensions
G Wang, C Xia
Journal of Differential Equations 252 (2), 1668-1700, 2012
482012
Locally constrained inverse curvature flows
J Scheuer, C Xia
Transactions of the American Mathematical Society 372 (10), 6771-6803, 2019
462019
An integral formula and its applications on sub-static manifolds
J Li, C Xia
Journal of Differential Geometry 113 (3), 493-518, 2019
452019
Identification of a new maize inflorescence meristem mutant and association analysis using SLAF-seq method
C Xia, L Chen, T Rong, R Li, Y Xiang, P Wang, C Liu, X Dong, B Liu, ...
Euphytica 202, 35-44, 2015
452015
A sharp lower bound for the first eigenvalue on Finsler manifolds
G Wang, C Xia
Annales de l'IHP Analyse non linéaire 30 (6), 983-996, 2013
452013
An optimal anisotropic Poincaré inequality for convex domains
W Guofang, X Chao
Pacific Journal of Mathematics 258 (2), 305-326, 2012
442012
Christoffel–Minkowski problem: the case
P Guan, C Xia
Calculus of Variations and Partial Differential Equations 57 (2), 69, 2018
372018
A Penrose inequality for graphs over Kottler space
Y Ge, G Wang, J Wu, C Xia
Calculus of Variations and Partial Differential Equations 52, 755-782, 2015
342015
Local gradient estimate for harmonic functions on Finsler manifolds
C Xia
Calculus of Variations and Partial Differential Equations 51 (3), 849-865, 2014
322014
Alexandrov-Fenchel inequalities for convex hypersurfaces with free boundary in a ball
J Scheuer, G Wang, C Xia
Journal of Differential Geometry 120 (2), 345-373, 2022
292022
Harmonic functions on metric measure spaces
B Hua, M Kell, C Xia
arXiv preprint arXiv:1308.3607, 2013
292013
Inverse anisotropic mean curvature flow and a Minkowski type inequality
C Xia
Advances in Mathematics 315, 102-129, 2017
272017
EDTA-modified 17β-estradiol-laden upconversion nanocomposite for bone-targeted hormone replacement therapy for osteoporosis
X Chen, X Zhu, Y Hu, W Yuan, X Qiu, T Jiang, C Xia, L Xiong, F Li, Y Gao
Theranostics 10 (7), 3281, 2020
242020
A Minkowski type inequality in space forms
C Xia
Calculus of Variations and Partial Differential Equations 55 (4), 96, 2016
212016
Classical Neumann problems for hessian equations and Alexandrov–Fenchel’s inequalities
G Qiu, C Xia
International Mathematics Research Notices 2019 (20), 6285-6303, 2019
192019
Overdetermined boundary value problems in Sn
G Qiu, C Xia
J. Math. Study 50 (2), 165-173, 2017
192017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20